On poisson approximation to the partial sum process of a Markov chain
Shengwu He and
Aihua Xia
Stochastic Processes and their Applications, 1997, vol. 68, issue 1, 101-111
Abstract:
This paper gives an upper bound for a Wasserstein distance between the distributions of a partial sum process of a Markov chain and a Poisson process on the positive half line in terms of the transition probabilities and the stationary distribution of the Markov chain. The argument is based on the Stein's method, as adapted for bounds on the distance of the distributions of a point process from a Poisson process in Brown and Xia (1995) (see also Barbour and Brown, 1992), together with a coupling approach.
Keywords: Partial; sum; process; Point; process; Stein's; method; Total; variation; metric; Wasserstein; metric; Palm; distribution; Coupling (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00022-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:68:y:1997:i:1:p:101-111
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().